# SDR AALA981799

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 212-232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WS 212-232 UPPER SPAR CHORD CORRODED INBOARD OF NR 5 L/E FLAP ACTUATOR.  REMOVED CORROSION PER SRM 51-10-6 AND INSTALLED DOUBLER STRAP PER ESO 11697, DATED 9/2/98.  (M)
